# SDR UPS06447838

- Difficulty date: August 16, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NWW RT SIDEWALL PANEL BETWEEN BS 300-320 2 LOCATIONS CRACK FOUND ON WEB.  CRACK ON BS305 APPROX 3/8" AND ON BS 313 APPROX 1/2" IN LENGTH.  NWW RT SIDEWALL PANEL BETWEEN BS300-320 WL160 AREA REPAIRED AS PER SRM 53-10-04 FIG 116.  REPEAT INSPECTION IS REQUIRED AS PER SRM 53-10-04 FIG116 TABLE 2 FOR CATERGORY B REPAIR.
